# SDR SWAA2022022456349

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 50,254 hours, 29,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE O/B AFT FLAP I/B LOWER CORNER HAS A 4.5' X 4.5' DELAM / TRANSFERRED TO LOG PAGES 0803600; 0720001 AND COMPLIED WITH EA 1-757-15578
